Vol. 5, No. 2, 2011

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
On the Hom-form of Grothendieck's birational anabelian conjecture in positive characteristic
131–184

Mohamed Saïdi and Akio Tamagawa

Local positivity, multiplier ideals, and syzygies of abelian varieties
185–196

Robert Lazarsfeld, Giuseppe Pareschi and Mihnea Popa

Elliptic nets and elliptic curves
197–229

Katherine Stange

The basic geometry of Witt vectors, I The affine case
231–285

James Borger

Correction to a proof in the article Patching and admissibility over two-dimensional complete local domains
287–288

Danny Neftin and Elad Paran